# SDR IPXA2022082585596

- Difficulty date: August 9, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N253UP
- Make and model: Boeing 737
- Aircraft serial: 48439
- Aircraft time: 78,291 hours, 17,541 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Part number: AEA055319
- Condition: Cracked
- Location: R/H Wing To Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3CR/H WTB FAIRING STRUCTURE HAS 2EA SUPPORT ANGLE BRACKETS THAT ARE CRACKED AT STA 1401 BEWTEEN LONGERON 30R AND 32R.REPLACED 2EA SUPPORT ANGLES IAW SRM 51-35-01 AND 51-33-01 (MINOR)
